# SDR TSAA0329180

- Difficulty date: November 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2464163E0192
- Condition: Failed
- Location: "A" Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LOST ENTIRE 'A'SYSTEM HYD QTY. MAINTENANCE REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR PRESSURE RETURN HOSE ASSEMBLY.  (M)
